# SDR AALA202203234858

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 61,332 hours, 30,167 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Part number: 9615325060
- Part serial: 0940
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 84,724 hours, 39,857 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DISPLAY MANAGEMENT COMPUTER (DMC) #2 FAULT. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO DFW, LANDING SAFELY. REPLACED DMC #2 PER AMM 31-63-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
